# SDR SIMA3353

- Difficulty date: November 30, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6703
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - ON POST FLIGHT INSPECTION, REVEALED FORWARD EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WHEN A/C SHUT DOWN AND BATTERY OFF, WHEN THE EXIT LIGHT SYSTEM IS TURNED ON.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES.  OPS CHECK GOOD.  (M)
